# SDR SWAA2022122073524

- Difficulty date: November 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INTERCOSTAL BETWEEN BS 947.5 - 967, LBL 41, WL 208.1 WAS CORRODED.   REMOVED AND REPLACED THE INTERCOSTAL IAW  51-40-02-0G-0, AMM 51-21-41-370-802, AMM 51-21-72-370-804, SRM 51-20-05-2R-1 AND DWG 140A9870.
